# SDR NSVA2009059

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 3,532 hours, 3,475 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 6131001001
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT LANDING GEAR EXTENSION DOOR WILL NOT OPEN FULLY.  AIRCRAFT WAS FERRIED TO MAINTENANCE BASE (ALB).  MAINTENANCE FOUND THE SELECTOR VALVE WOULD NOT MOVE, AND REPLACED IT.
